Javascript must be enabled for the correct page display

Over principiële belastingpolitiek

Hofstra, H.J. (1949) Over principiële belastingpolitiek. [Journal article]

Full text not available from this repository.
Party: PvdA
Language: Dutch
Affiliated organisations: WBS
Journal (name): Socialisme en Democratie
Volume: 6
Page Range: pp. 193-208
Date Deposited: 21 Oct 2016 10:20
Last Modified: 21 Oct 2016 10:20
URI: http://dnpprepo.ub.rug.nl/id/eprint/5685

Actions (login required)

View Item View Item